ArticleOriginal scientific text

Title

On formal groups obtained from symmetric powers

Authors 1

Affiliations

  1. Department of Mathematics, Tsuda College, Kodaira, Tokyo 187, Japan

Bibliography

  1. C. Deninger and E. Nart, Formal groups and L-series, Comment. Math. Helv. 65 (1990), 318-333.
  2. A. Fröhlich, Formal Groups, Lecture Notes in Math. 74, Springer, 1968.
  3. T. Honda, Formal groups and zeta-functions, Osaka J. Math. 5 (1968), 199-213.
  4. T. Honda, On the theory of commutative formal groups, J. Math. Soc. Japan 22 (2) (1970), 213-246.
  5. J. P. Serre, Abelian l-Adic Representations and Elliptic Curves, W. A. Benjamin, 1968.
  6. J. H. Silverman, The Arithmetic of Elliptic Curves, Graduate Texts in Math. 106, Springer, 1986.
Pages:
151-155
Main language of publication
English
Received
1991-10-08
Accepted
1992-04-17
Published
1992
Exact and natural sciences